# SDR COMA0570087

- Difficulty date: July 23, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 7,620 hours, 5,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034175701
- Condition: Corroded
- Part time: 7,620 hours, 5,804 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM AT FS 280 IS CORRODED.  REMOVED AND REPLACED TRANSVERSE BEAM P/N CC670-34175-7-01 I/A/W BOMBARDIER REO 670-53-11-047 REV C.
